International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Online-Offline Homomorphic Signatures for Polynomial Functions

Authors:
Kaoutar Elkhiyaoui
Melek Önen
Refik Molva
Download:
URL: https://eprint.iacr.org/2015/954
Search ePrint
Search Google
BibTeX
@article{eprint-2015-26124,
  title={Online-Offline Homomorphic Signatures for Polynomial Functions},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={954},
  url={https://eprint.iacr.org/2015/954},
  author={Kaoutar Elkhiyaoui and Melek Önen and Refik Molva},
  year=2015
}